Volume 5, issue 4 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 5, 2007–2532
Issue 4, 1497–2006
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Extensions of maps to the projective plane

Jerzy Dydak and Michael Levin

Algebraic & Geometric Topology 5 (2005) 1711–1718
Bibliography
1 M Cencelj, A N Dranishnikov, Extension of maps to nilpotent spaces II, Topology Appl. 124 (2002) 77 MR1926136
2 M Cencelj, A N Dranishnikov, Extension of maps into nilpotent spaces III, Topology Appl. 153 (2005) 208 MR2175345
3 A N Dranishnikov, On a problem of P. S. Aleksandrov, Mat. Sb. $($N.S.$)$ 135(177) (1988) 551, 560 MR942139
4 A N Dranishnikov, Extension of mappings into CW-complexes, Mat. Sb. 182 (1991) 1300 MR1133570
5 A N Dranishnikov, Cohomological dimension theory of compact metric spaces, Topology Atlas 6 (2001) 7
6 M Levin, Some examples in cohomological dimension theory, Pacific J. Math. 202 (2002) 371 MR1887771
7 G W Whitehead, Elements of homotopy theory, Graduate Texts in Mathematics 61, Springer (1978) MR516508